MathSciNet Relay Station
MathSciNet bibliographic data
MR2099575 (2005i:35152) 35K57 (35B35 35B40 92D30)
Ruan, Shigui; Xiao, Dongmei Stability of steady states and existence of travelling waves in a vector-disease model. Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), no. 5, 991–1011.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement